Théorèmes de Lefschetz pour les lieux de dégénérescence
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, pp. 283-308.
@article{BSMF_2000__128_2_283_0,
     author = {Debarre, Olivier},
     title = {Th\'eor\`emes de {Lefschetz} pour les lieux de d\'eg\'en\'erescence},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {283--308},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {2},
     year = {2000},
     doi = {10.24033/bsmf.2371},
     mrnumber = {2002b:14051},
     zbl = {0964.14016},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2371/}
}
TY  - JOUR
AU  - Debarre, Olivier
TI  - Théorèmes de Lefschetz pour les lieux de dégénérescence
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
SP  - 283
EP  - 308
VL  - 128
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2371/
DO  - 10.24033/bsmf.2371
LA  - fr
ID  - BSMF_2000__128_2_283_0
ER  - 
%0 Journal Article
%A Debarre, Olivier
%T Théorèmes de Lefschetz pour les lieux de dégénérescence
%J Bulletin de la Société Mathématique de France
%D 2000
%P 283-308
%V 128
%N 2
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2371/
%R 10.24033/bsmf.2371
%G fr
%F BSMF_2000__128_2_283_0
Debarre, Olivier. Théorèmes de Lefschetz pour les lieux de dégénérescence. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, pp. 283-308. doi : 10.24033/bsmf.2371. http://www.numdam.org/articles/10.24033/bsmf.2371/

[ACGH] Arbarello (E.), Cornalba (M.), Griffiths (P.), Harris (J.). - Geometry of algebraic curves, I. - Grundlehren 267, Springer-Verlag, New York, 1985. | MR | Zbl

[B] Bertram (A.). - An existence theorem for Prym special divisors, Invent. Math., t. 90, 1987, p. 669-671. | MR | Zbl

[De] Deligne (P.). - Théorie de Hodge, III, Publ. Math. I.H.E.S., t. 44, 1974, p. 5-77. | Numdam | MR | Zbl

[dB] Du Bois (Ph.). - Complexe de de Rham filtré d'une variété singulière, Bull. Soc. Math. France, t. 109, 1981, p. 41-81. | Numdam | MR | Zbl

[EG] Edidin (D.), Graham (W.). - Characteristic Classes and Quadric Bundles, Duke Math. J., t. 78, 1995, p. 277-299. | MR | Zbl

[E] Ein (L.). - An Analogue of Max Noether's Theorem, Duke Math. J., t. 52, 1985, p. 689-706. | MR | Zbl

[EP] Ellingsrud (G.), Peskine (C.). - Équivalence numérique pour les surfaces génériques d'une famille lisse de surfaces projectives, in Problems in the theory of surfaces and their classification (Cortona, 1988), p. 99-109, Sympos. Math., XXXII. - Academic Press, London, 1991. | Zbl

[F1] Fulton (W.). - Intersection theory. - Ergebnisse der Mathematik und ihrer Grenzgebiete 2, Springer Verlag, Berlin, 1984. | MR | Zbl

[F2] Fulton (W.). - Schubert varieties in flag bundles for the classical groups, in Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry (Ramat Gan, 1993), p. 241-262. - Israel Math. Conf. Proc., 9, Bar-Ilan Univ., Ramat Gan, 1996. | Zbl

[FL] Fulton (W.), Lazarsfeld (R.). - On the connectedness of degeneracy loci and special divisors, Acta Math., t. 146, 1981, p. 271-283. | MR | Zbl

[G1] Grothendieck (A.). - Techniques de descente et théorèmes d'existence en géométrie algébrique, VI. Les schémas de Picard : propriétés générales, Séminaire Bourbaki, exp. 236, 1961/1962. | Numdam | Zbl

[G2] Grothendieck (A.). - Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA2). - Masson et North Holland, Paris Amsterdam, 1968. | MR | Zbl

[H1] Hamm (H.). - Lefschetz theorems for singular varieties, in Singularities, Part 1 (Arcata, Calif., 1981), p. 547-557. - Proc. Sympos. Pure Math., 40, Amer. Math. Soc., Providence, R.I., 1983. | Zbl

[H2] Hamm (H.). - Zur Homotopietyp Steinscher Räume, J. reine angew. Math., t. 338, 1983, p. 121-135. | MR | Zbl

[Ha] Harris (J.). - Theta-characteristics on algebraic curves, Trans. Amer. Math. Soc., t. 271, 1982, p. 611-638. | MR | Zbl

[K] Kollár (J.). - Shafarevich maps and automorphic forms. - M.B. Porter Lectures, Princeton University Press, Princeton, NJ, 1995. | MR | Zbl

[L] Laytimi (F.). - On Degeneracy Loci, Int. J. Math., t. 7, 1996, p. 745-754. | MR | Zbl

[Lo] López (A.). - Noether-Lefschetz theory and the Picard group of projective surfaces, Mem. Amer. Math. Soc., t. 89, 1991. | MR | Zbl

[M] Macdonald (I.). - Symmetric Products of an Algebraic Curve, Topology, t. 1, 1962, p. 319-343. | MR | Zbl

[Ma] Manivel (L.). - Vanishing theorems for ample vector bundles, Invent. Math., t. 127, 1997, p. 401-416. | MR | Zbl

[Mu] Mumford (D.). - Theta characteristics of an algebraic curve, Ann. Sci. École Norm. Sup., t. 4, 1971, p. 181-192. | Numdam | MR | Zbl

[P1] Pragacz (P.). - Cycles of isotropic subspaces and formulas for symmetric degeneracy loci, Banach Center Publications, t. 26 (2), 1990, p. 189-199. | MR | Zbl

[P2] Pragacz (P.). - Algebro-geometric applications of Schur S - and Q-polynomials, in Topics in invariant theory (Paris, 1989/1990), Lecture Notes in Math., t. 1478, Springer, Berlin, 1991, p. 130-191. | MR | Zbl

[PR1] Pragacz (P.), Ratajski (J.). - A Pieri-type theorem for Lagrangian and odd Orthogonal Grassmannians, J. reine angew. Math., t. 476, 1996, p. 143-189. | MR | Zbl

[PR2] Pragacz (P.), Ratajski (J.). - Formulas for Lagrangian and orthogonal degeneracy loci ; Q-polynomial approach, Comp. Math., t. 107, 1997, p. 11-87. | MR | Zbl

[RX] Rosselló Lompart (F.), Xambó Descamps (S.). - Computing Chow Groups, in Algebraic Geometry (Sundance, UT, 1986), A. Holme, R. Speiser ed., Lecture Notes in Math., t. 1311, Springer, Berlin-New York, 1988, p. 220-234. | Zbl

[S] Spandaw (J.). - Noether-Lefschetz Theorems for Degeneracy Loci. - Habilitationsschrift, Hannover, 2000.

[St] Steffen (F.). - Eine Verallgemeinerung des Krullschen Hauptidealsatzes mit einer Anwendung auf die Brill-Noether-Theorie. - Dissertation, Bochum, 1996.

[T] Tu (L.). - The Connectedness of Symmetric and Skew-Symmetric Degeneracy Loci : Even Ranks, Trans. Amer. Math. Soc., t. 313, 1989, p. 381-392. | MR | Zbl

[W] Welters (G.). - A theorem of Gieseker-Petri type for Prym varieties, Ann. Sci. École Norm. Sup., t. 18, 1985, p. 671-683. | Numdam | MR | Zbl

Cited by Sources: